Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Positive line bundles on arithmetic varieties


Author: Shouwu Zhang
Journal: J. Amer. Math. Soc. 8 (1995), 187-221
MSC: Primary 14G40; Secondary 11G35, 14G05
DOI: https://doi.org/10.1090/S0894-0347-1995-1254133-7
MathSciNet review: 1254133
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] A. Arakelov, Intersection theory of divisors on an arithmetic surface, Izv. Akad. Nauk SSR Ser. Mat. 86 (1974), 1167-1180. MR 0472815 (57:12505)
  • [BV] J. M. Bismut and E. Vasserot, The asymptotics of the Ray-Singer analytic torsion associated with higher powers of a positive line bundle, Comm. Math. Phys. 125 (1989), 355-367. MR 1016875 (91c:58141)
  • [D] P. Deligne, La determinant de la cohomologie, Contemp. Math., no. 67, Amer. Math. Soc., Providence, RI, 1987. MR 902592 (89b:32038)
  • [F1] G. Faltings, Calculus on arithmetic surfaces, Ann. of Math. (2) 119 (1984), 387-424. MR 740897 (86e:14009)
  • [F2] -, Lectures on the arithmetic Riemann-Roch theorem, Notes by S. Zhang, Ann. of Math. Stud., vol. 127, Princeton Univ. Press, Princeton, NJ, 1992. MR 1158661 (93f:14006)
  • [GS1] H. Gillet and C. Soulé, Arithmetic intersection theory, Inst. Hautes Études Sci. Publ. Math. 72 (1990), 94-174. MR 1087394 (92d:14016)
  • [GS2] -, An arithmetic Riemann-Roch theorem, Invent. Math. 110 (1992), 473-543. MR 1189489 (94f:14019)
  • [Ha] R. Hartshorne, Ample subvarieties of algebraic varieties, Lecture Notes in Math., vol. 156, Springer-Verlag, Berlin and New York, 1970. MR 0282977 (44:211)
  • [Hi] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero. I, II, Ann. of Math. (2) 79 (1964), 109-208. MR 0199184 (33:7333)
  • [Lan] S. Lang, Fundamentals of diophantine geometry, Springer-Verlag, Berlin and New York, 1983. MR 715605 (85j:11005)
  • [Lau] M. Laurent, Equations diophantiennes exponentielles, Invent. Math. 78 (1984), 299-327. MR 767195 (86j:11062)
  • [Sa] P. Sarnak, Betti numbers of congruence groups, Preprint.
  • [Sz] L. Szpiro, Sur les proprietes numeriques du dualisant-relatif d'une surface arithmetique, The Grothendieck Festschrift, Vol. 3, Birkhauser, Boston, 1990, pp. 229-246. MR 1106917 (92c:14017)
  • [T] G. Tian, On a set of polarized Kahler metrics on algebraic manifolds, J. Differential Geom. 32 (1990), 99-130. MR 1064867 (91j:32031)
  • [Z1] S. Zhang, Positive line bundles on arithmetic surfaces, Ann. of Math. (2) 136 (1992), 569-587. MR 1189866 (93j:14024)
  • [Z2] -, Admissible pairing on a curve, Invent. Math. 112 (1993), 171-193. MR 1207481 (94h:14023)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 14G40, 11G35, 14G05

Retrieve articles in all journals with MSC: 14G40, 11G35, 14G05


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1995-1254133-7
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society